# SDR DHL9771202D

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, SKIN PUNCTURE NEAR BS 630, 2 INCH ABOVE STRINGER 23L.  CUT OUT DAMAGED AREA AT SKIN .5 INCH DIAMETER.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 3  DOUBLER.
